Differential and Integral Equations

The Cauchy problem for a doubly singular parabolic equation with strongly nonlinear source

Junxiang Cheng and Lihua Deng

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the Cauchy problem for a doubly nonlinear parabolic equation with inhomogeneous source. The existence and uniqueness of solutions are obtained when the initial datum is merely a function in $L_{loc}^1(R^N)$ or a Radon measure.

Article information

Source
Differential Integral Equations, Volume 28, Number 1/2 (2015), 1-14.

Dates
First available in Project Euclid: 11 December 2014

Permanent link to this document
https://projecteuclid.org/euclid.die/1418310418

Mathematical Reviews number (MathSciNet)
MR3299114

Zentralblatt MATH identifier
1363.35157

Subjects
Primary: 35K15, 35K55, 35K67

Citation

Cheng, Junxiang; Deng, Lihua. The Cauchy problem for a doubly singular parabolic equation with strongly nonlinear source. Differential Integral Equations 28 (2015), no. 1/2, 1--14. https://projecteuclid.org/euclid.die/1418310418


Export citation